My CD4 count is 154 and i am not taking the treatment. How dangerous is to not be taking treatment yet?
can an hiv positive person(men) with cd4 count of 534 who has a girl friend who is hiv negative make children.the viral load has been undetectable for some time.
Absolutely my new favorite mellow hip hop. I love this hip hop mash-up album concept. I had considred Max Tannone (Jaydiohead, Mos Dub) the king, but you have deposed him with this album.
at ang mga amo mong si abigail at nancy, di na kailangan ng sobrang kembot kasi wala silang karapatan. ang papangit nila. ikaw ang dakilang tagapunas ng pwet ng mga binay. pwehhh.
I don!￣t understand why people are so attached to their phones. I don!￣t like texts and personally prefer emails.
Q*bic is missing. And !°OnEscapee!±, too.
early favorite si colombia sa mga youtube at okey din exposure nia. ang prediction nga sa mga youtube si colombia ang mananalo at tama nga.
i dream i was at a concert at my school and some people who didn!￣t like me was trying to make fun of me, but i try my best not to react. i went to catch a bus to go home, the bus drop me off short so i had to walk the rest. when i started walking the road was nice and smooth, as i continued the road became muddy and a whole bunch of horses appeared. they were all muddy, but space out. i was afraid to pass, but since they were spaced out, i try to put my fear behind me and passed them one by one. but the road was really terrible. even though i was safe when i reached home, i still had that fear because i knew the horses were still outside. but instead of me reaching home, i was at work. i woke up after realising that i never reached home but was at work.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
Hi, i am currently taking Atripla since 2012 and they still make me sleep like a dead person and when i tell my doctor that this Atripla is too strong for me he doesnt want to bealive me as one day i did took my wife!￣s medication (Atroiza) and i was like a normal person. meaning i didnt sleep like a dead person during the night and even when i woke up i was not feeling tired but when i take my medicine (Atripla) each and everyday i woke up i feel tired. Please advise me as my doctor doesnt want to bealive me as even my wife was taking Atripla and she was experiencing the same problem i have until her doctor change her to Atroiza and now she feel good. Please advise me as i am confused now.